Erotomania induced by venlafaxine: a case study

Adamou, Marios and Hale, Anthony S. (2003) Erotomania induced by venlafaxine: a case study. ACTA Psychiatrica Scandinivia, 107 (4). pp. 314-317. ISSN 0001-690X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1034/j.1600-0447.2003.00055_1...

Abstract

Objective: To describe a never previously reported case of erotomania induced by venlafaxine and highlight the effect of antidepressants on the dopaminergic system. Method: A case of erotomania is described. Result: Erotomania occurring in two separate occasions developed after treatment with high doses of venlafaxine. The episode remitted only after lowering the dose of the venlafaxine. Conclusion: Erotomania may occur with agents such as antidepressants. The dopamine neurotransmission of mood can provide further evidence for the development of newer classes of antidepressants.

Item Type: Article
Subjects: R Medicine
Divisions: Faculties > Science Technology and Medical Studies > Kent Institute of Medicine and Health Sciences (KIMHS)
Depositing User: M.P. Stone
Date Deposited: 09 Sep 2008 06:18
Last Modified: 21 May 2014 14:41
Resource URI: https://kar.kent.ac.uk/id/eprint/11992 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year